hi i was taking microgestin fe 1/20 for 3 months and it seemed to be ok my periods were light and not too many side effects well i ran out and had my gyno office write me in aprescription when i got it filled they gave me junel instead which i guess is the generic. i took the 1st pill last night and ive had a terrible headache ever since. another thing is ive been taking wellbutrin xl for depression and i upped my dose to 300 a few days ago. it was giving me a lot of energy but when i took the b.c pill it like zapped the energy from me. do you think this is due to the pill ? maybe its interacting with the wellbutrin. i dont know. also i got some samples of BEYAZ from the gyno to help with pmdd symptoms but was afraid to start on them because of the negative feedback. any advice?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.